# SDR SIMA20150212006

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP SPLICE CONNECTOR BROKEN AT FS 38.  REPLACED CONNECTOR AT SPLICE SP9103 IAW SWPM 20-50-00.
